Alert archive / Hawaii / Wind Advisories in 2019
Wind Advisory 6, NWS Honolulu, HI
NWS Honolulu, HI issued this wind advisory at Jan 28, 2019, 3:49 AM HST for 4 counties in Hawaii. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2019, 3:49 AM HST (13:49 UTC)
- Expired
- Jan 31, 2019, 11:34 PM HST
- In force
- 4 days
- Issued by
- NWS Honolulu, HI
Counties Hawaii County, HI, Honolulu County, HI, Kalawao County, HI, Kauai County, HI
The radar
The Molokai radar (PHMO), 38 km from the middle of the area, began a volume at 13:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lihue, (PHLI), launched 12:00Z, 1.8 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1167 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
000 WWHW70 PHFO 281349 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 349 AM HST Mon Jan 28 2019 HIZ028-290300- /O.CON.PHFO.HW.W.0001.000000T0000Z-190129T1600Z/ Big Island Summits- 349 AM HST Mon Jan 28 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY... The National Weather Service in Honolulu has issued a High Wind Warning, which is in effect until 6 AM HST Tuesday. * WINDS...West-northwest increasing to 40 to 60 mph with localized gusts to 85 mph becoming north. * TIMING...through early Tuesday morning. * IMPACTS...Motorists, especially those in high profile vehicles, are urged to drive with caution. Winds this strong can forcefully slam doors. PRECAUTIONARY/PREPAREDNESS ACTIONS... A high wind warning means that winds at the summits are expected to be at least 56 mph with gusts over 66 mph. Take necessary precautions to protect property. Travel to the summit areas should be delayed until winds subside. && $$ HIZ014>016-024-025-290300- /O.NEW.PHFO.WI.Y.0006.190128T1349Z-190129T1600Z/ Lanai Makai-Lanai Mauka-Kahoolawe-South Big Island- Big Island North and East- 349 AM HST Mon Jan 28 2019 ...WIND ADVISORY IN EFFECT UNTIL 6 AM HST TUESDAY... The National Weather Service in Honolulu has issued a Wind Advisory, which is in effect until 6 AM HST Tuesday. * WINDS...Northeast 25 to 30 mph with localized gusts to around 50 mph over portions of the Lanai, the lower Puna district on the Big Island in and around Volcanoes National Park, and for the areas around Hilo. * TIMING...through early Tuesday morning. * IMPACTS...Motorists, especially those in high profile vehicles, are urged to drive with caution. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 30 mph, or gusts of at least 50 mph, are expected. Motorists should use extra caution. && $$ Gibbs
9 follow-up statements
713 WWHW70 PHFO 282136 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 1136 AM HST Mon Jan 28 2019 HIZ028-291045- /O.CON.PHFO.HW.W.0001.000000T0000Z-190129T1600Z/ Big Island Summits- 1136 AM HST Mon Jan 28 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY... * WINDS...North increasing to 40 to 60 mph. * TIMING...through early Tuesday morning. * IMPACTS...Motorists, especially those in high profile vehicles, are urged to drive with caution. Winds this strong can forcefully slam doors. PRECAUTIONARY/PREPAREDNESS ACTIONS... A high wind warning means that winds at the summits are expected to be at least 56 mph with gusts over 66 mph. Take necessary precautions to protect property. Travel to the summit areas should be delayed until winds subside. && $$ HIZ023-291045- /O.EXA.PHFO.WI.Y.0006.000000T0000Z-190129T1600Z/ Kona- 1136 AM HST Mon Jan 28 2019 ...WIND ADVISORY IN EFFECT UNTIL 6 AM HST TUESDAY... The National Weather Service in Honolulu has issued a Wind Advisory, which is in effect until 6 AM HST Tuesday. * WINDS...North to northeast 25 to 30 mph with localized gusts to around 50 mph, mainly around Keahole Point. * TIMING...through early Tuesday morning. * IMPACTS...Motorists, especially those in high profile vehicles, are urged to drive with caution. Winds this strong can bring down small tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 30 mph, or gusts of at least 50 mph, are expected. Motorists should use extra caution. && $$ HIZ014>016-024-025-291045- /O.CON.PHFO.WI.Y.0006.000000T0000Z-190129T1600Z/ Lanai Makai-Lanai Mauka-Kahoolawe-South Big Island- Big Island North and East- 1136 AM HST Mon Jan 28 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY... * WINDS...North to northeast 25 to 30 mph with localized gusts to around 50 mph over portions of the Lanai, the lower Puna district on the Big Island in and around Volcanoes National Park, and for the areas around Hilo. * TIMING...through early Tuesday morning. * IMPACTS...Motorists, especially those in high profile vehicles, are urged to drive with caution. Winds this strong can bring down small tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 30 mph, or gusts of at least 50 mph, are expected. Motorists should use extra caution. && $$
744 WWHW70 PHFO 290112 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 312 PM HST Mon Jan 28 2019 HIZ028-291415- /O.CON.PHFO.HW.W.0001.000000T0000Z-190129T1600Z/ Big Island Summits- 312 PM HST Mon Jan 28 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY... * WINDS...North increasing to 40 to 60 mph. * TIMING...Through early Tuesday morning. * IMPACTS...Motorists, especially those in high profile vehicles, are urged to drive with caution. Winds this strong can forcefully slam doors. PRECAUTIONARY/PREPAREDNESS ACTIONS... A high wind warning means that winds at the summits are expected to be at least 56 mph with gusts over 66 mph. Take necessary precautions to protect property. Travel to the summit areas should be delayed until winds subside. && $$ HIZ014>016-023>025-291415- /O.CON.PHFO.WI.Y.0006.000000T0000Z-190129T1600Z/ Lanai Makai-Lanai Mauka-Kahoolawe-Kona-South Big Island- Big Island North and East- 312 PM HST Mon Jan 28 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY... * WINDS...North to northeast 25 to 30 mph with localized gusts to around 50 mph over Lanai, the lower Puna district on the Big Island in and around Volcanoes National Park, areas around Hilo and Kailua-Kona. * TIMING...Through early Tuesday morning. * IMPACTS...Motorists, especially those in high profile vehicles, are urged to drive with caution. Winds this strong can bring down small tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 30 mph, or gusts of at least 50 mph, are expected. Motorists should use extra caution. && $$ Wroe
786 WWHW70 PHFO 291327 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 327 AM HST Tue Jan 29 2019 HIZ028-300230- /O.CAN.PHFO.HW.W.0001.000000T0000Z-190129T1600Z/ /O.EXB.PHFO.WI.Y.0006.000000T0000Z-190130T0400Z/ Big Island Summits- 327 AM HST Tue Jan 29 2019 ...WIND ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in Honolulu has issued a Wind Advisory, which is in effect until 6 PM HST this evening. The High Wind Warning has been cancelled. * WINDS...North 40 to 55 mph with gusts up to 65 mph. * TIMING...Through 6 PM this evening. * IMPACTS...Winds this strong will cause doors to slam. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists, especially those in high profile vehicles, are urged to drive with caution. && $$ HIZ014>016-023>025-300230- /O.EXT.PHFO.WI.Y.0006.000000T0000Z-190130T0400Z/ Lanai Makai-Lanai Mauka-Kahoolawe-Kona-South Big Island- Big Island North and East- 327 AM HST Tue Jan 29 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING... * WINDS...North 25 to 35 mph with gusts over 40 mph. * TIMING...Through 6 PM this evening. * IMPACTS...Motorists, especially those in high profile vehicles, are urged to drive with caution. Winds this strong can bring down small tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 30 mph, or gusts of at least 50 mph, are expected. && $$ RCB
758 WWHW70 PHFO 300111 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 311 PM HST Tue Jan 29 2019 HIZ014>016-023>025-300215- /O.CAN.PHFO.WI.Y.0006.000000T0000Z-190130T0400Z/ Lanai Makai-Lanai Mauka-Kahoolawe-Kona-South Big Island- Big Island North and East- 311 PM HST Tue Jan 29 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Honolulu has cancelled the Wind Advisory. Winds have decreased below advisory level across the lower elevations of the Big Island, Lanai, and Kahoolawe. $$ HIZ028-301415- /O.EXT.PHFO.WI.Y.0006.000000T0000Z-190130T1600Z/ Big Island Summits- 311 PM HST Tue Jan 29 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY... * WINDS...North 40 to 55 mph. * TIMING...Through 6 AM Wednesday. * IMPACTS...Winds this strong will cause doors to slam and will produce difficulty driving a high profile vehicle. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists, especially those in high profile vehicles, are urged to drive with caution. && $$ Wroe
992 WWHW70 PHFO 301344 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 344 AM HST Wed Jan 30 2019 HIZ014>016-310245- /O.EXB.PHFO.WI.Y.0006.000000T0000Z-190131T0400Z/ Lanai Makai-Lanai Mauka-Kahoolawe- 344 AM HST Wed Jan 30 2019 ...WIND ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING... The National Weather Service in Honolulu has issued a Wind Advisory, which is in effect until 6 PM HST this evening. * WINDS...Northeast 25 to 35 mph with gusts to around 50 mph for the islands of Lanai and Kahoolawe. * TIMING...Through 6 PM this evening. * IMPACTS...Winds this strong will cause doors to slam and will cause driving issues for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 30 mph, or gusts of at least 50 mph, are expected. Motorists should use extra caution. && $$ HIZ028-310245- /O.EXT.PHFO.WI.Y.0006.000000T0000Z-190131T0400Z/ Big Island Summits- 344 AM HST Wed Jan 30 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING... * WINDS...North 40 to 50 mph with localized gusts over 55 mph over the summits of Maunakea and Maunaloa. * TIMING...Through 6 PM this evening. * IMPACTS...Winds this strong will cause doors to slam and will cause driving issues for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory for the summits means that sustained winds of at least 45 mph, or gusts of at least 55 mph, are expected. Motorists should use extra caution. && $$ RCB
850 WWHW70 PHFO 310131 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 331 PM HST Wed Jan 30 2019 HIZ028-310245- /O.CAN.PHFO.WI.Y.0006.000000T0000Z-190131T0400Z/ Big Island Summits- 331 PM HST Wed Jan 30 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Honolulu has cancelled the Wind Advisory. Winds have decreased below advisory threshold. The Wind Advisory is therefore cancelled. $$ HIZ026-311445- /O.EXB.PHFO.WI.Y.0006.000000T0000Z-190131T1600Z/ Kohala- 331 PM HST Wed Jan 30 2019 ...WIND ADVISORY IN EFFECT UNTIL 6 AM HST THURSDAY... The National Weather Service in Honolulu has issued a Wind Advisory, which is in effect until 6 AM HST Thursday. * WINDS...Northeast 20 to 30 mph. * TIMING...Through tonight. * IMPACTS...Winds this strong will cause doors to slam and will cause driving issues for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 30 mph, or gusts of at least 50 mph, are expected. Motorists should use extra caution. && $$ HIZ014>016-311445- /O.EXT.PHFO.WI.Y.0006.000000T0000Z-190131T1600Z/ Lanai Makai-Lanai Mauka-Kahoolawe- 331 PM HST Wed Jan 30 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM HST THURSDAY... * WINDS...Northeast 20 to 30 mph. * TIMING...Through tonight. * IMPACTS...Winds this strong will cause doors to slam and will cause driving issues for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 30 mph, or gusts of at least 50 mph, are expected. Motorists should use extra caution. && $$
948 WWHW70 PHFO 311327 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 327 AM HST Thu Jan 31 2019 HIZ002>013-018-019-010230- /O.EXB.PHFO.WI.Y.0006.000000T0000Z-190201T1000Z/ Kauai Windward-Kauai Leeward-Kauai Mountains-Oahu South Shore- Waianae Coast-Oahu North Shore-Oahu Koolau-Olomana-Central Oahu- Waianae Mountains-Molokai Windward-Molokai Leeward- Maui Leeward West-Maui Central Valley- 327 AM HST Thu Jan 31 2019 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT HST TONIGHT... The National Weather Service in Honolulu has issued a Wind Advisory, which is in effect until midnight HST tonight. * WINDS...Northeast 20 to 30 mph with localized gusts over 45 mph across parts of Kauai, Oahu, Molokai and Maui. Some of the strongest winds will be over mountain ridges and through valleys on the south and southwest sides of the islands. * TIMING...Through this evening. * IMPACTS...Winds this strong can bring down tree branches and cause local power outages. These strong winds can cause doors to slam and will cause driving issues for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 30 mph, or gusts of at least 50 mph, are expected. Motorists should use extra caution while driving. Take precautions now to protect property. Tie down loose objects, or move them to a sheltered location. && $$ HIZ014>016-026-010230- /O.EXT.PHFO.WI.Y.0006.000000T0000Z-190201T1000Z/ Lanai Makai-Lanai Mauka-Kahoolawe-Kohala- 327 AM HST Thu Jan 31 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT HST TONIGHT... * WINDS...Northeast 20 to 35 mph with localized gusts over 50 mph on Lanai, Kahoolawe and the Kohala District of the Big Island. * TIMING...Through this evening. * IMPACTS...Winds this strong can bring down tree branches and cause local power outages. These strong winds can cause doors to slam and will cause driving issues for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 30 mph, or gusts of at least 50 mph, are expected. Take precautions now to protect property. Tie down loose objects, or move them to a sheltered location. Motorists should use extra caution while driving. && $$ Houston
991 WWHW70 PHFO 010136 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 336 PM HST Thu Jan 31 2019 HIZ002>016-018-019-026-011000- /O.CON.PHFO.WI.Y.0006.000000T0000Z-190201T1000Z/ Kauai Windward-Kauai Leeward-Kauai Mountains-Oahu South Shore- Waianae Coast-Oahu North Shore-Oahu Koolau-Olomana-Central Oahu- Waianae Mountains-Molokai Windward-Molokai Leeward-Lanai Makai- Lanai Mauka-Kahoolawe-Maui Leeward West-Maui Central Valley- Kohala- 336 PM HST Thu Jan 31 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT HST TONIGHT... * WINDS...Northeast 15 to 30 mph, with gusts to 45 mph. Winds will be strongest over and just downwind of higher terrain. * TIMING...Through this evening. * IMPACTS...Winds this strong can bring down tree branches and cause local power outages. These strong winds can cause doors to slam and will cause driving issues for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 30 mph, or gusts of at least 50 mph, are expected. Motorists should use extra caution while driving. Take precautions now to protect property. Tie down loose objects, or move them to a sheltered location. && $$
476 WWHW70 PHFO 010934 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 1134 PM HST Thu Jan 31 2019 HIZ002>016-018-019-026-011045- /O.CAN.PHFO.WI.Y.0006.000000T0000Z-190201T1000Z/ Kauai Windward-Kauai Leeward-Kauai Mountains-Oahu South Shore- Waianae Coast-Oahu North Shore-Oahu Koolau-Olomana-Central Oahu- Waianae Mountains-Molokai Windward-Molokai Leeward-Lanai Makai- Lanai Mauka-Kahoolawe-Maui Leeward West-Maui Central Valley- Kohala- 1134 PM HST Thu Jan 31 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Honolulu has cancelled the Wind Advisory. Winds have eased to below advisory threshold. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this wind advisory went out at Jan 27, 8:47 PM HST, 7 hours 2 minutes earlier.
Area forecast discussion, Jan 27, 8:47 PM HST, 7 hours 2 minutes before
Area Forecast Discussion National Weather Service Honolulu HI 847 PM HST Sun Jan 27 2019 .SYNOPSIS... Gusty north-northeast winds along with cool and dry conditions will prevail through a good portion of the week. Any showers that do develop will focus over windward and northern slopes each day. Rainfall accumulations will be minimal with the dry air in place. Lighter winds and increasing moisture will be possible by the weekend. && .DISCUSSION... Water vapory imagery showed a potent shortwave trough digging east- southeastward skirting the eastern end of the state ushering in an anomalously cold pool of mid- to upper-level air and strong west- northwest winds aloft. The upper air sounding at Hilo reflected this and showed -14 C at 500 mb and a layer of mid- to upper-level moisture supporting layered clouds moving through. Wind observations at the summits responded and quickly ramped up to warning levels with gusts up to around 90 mph early this evening. The forecast has been updated to show this change with high wind warning headlines, which will remain a possibility through Monday night. In addition to the strong winds, the destabilization of the atmosphere has been enough to trigger a few moderate to heavy showers periodically, mainly over the adjacent waters surrounding Maui County and the Big Island. The Lower Kahuku and South Point stations on the Big Island are depicting total accumulations ranging from .4 to .99" over the past three hours (through 6 pm HST) from showers that have recently diminished. The latest short-term guidance is lining up well the current pattern and shows the aforementioned layer of mid-level moisture shifting east of the Big Island overnight into Monday with drier air filling in on the back side of the upper trough. Despite the dry air, this amount of instability in place combined with a sufficient amount of low-level moisture and gusty northerly winds will be enough to generate showers periodically, mainly over northern and eastern slopes of Maui County and the Big Island. Any showers that do develop should be brief with limited accumulations. Otherwise, dry and cool conditions will prevail with dewpoints remaining in the 50s and daytime highs only reaching the upper 70s. The upper-level winds impacting the higher elevations will veer to the north, likely increasing further by Monday night as the upper low cuts off to the east and a ridge builds west of Kauai. At the surface, gusty northerly winds will prevail as the attendant surface reflection (broad trough/low) remains parked east-northeast of the Big Island and high pressure remains located north-northwest of the islands. Periods with advisory- level winds at the lower elevations will be possible, especially as the gradient tightens Monday night through Tuesday as a surface low/trough pivots southward near the Big Island. In addition to the winds, this low/trough may usher in a better source of moisture (precipitable water (PW) increasing to 1.35") Tuesday night through midweek. The current forecast reflects this and depicts increasing rainfall chances for northern/windward slopes. Forecast uncertainty rises quickly later in the week and upcoming weekend as the spread in the guidance increases. The GFS solutions depict the surface trough to the east dampening out with a return of trades. The ECMWF, however, shows the surface feature to the east shifting westward over the islands as a shortwave trough and cold front approach the region from the northwest. If this scenario unfolds, surface winds will trend down, potentially becoming light and variable over portions of the state. && .AVIATION... A low pressure system to the northeast and high pressure cell to the northwest of the islands will maintain a tight pressure gradient over the islands resulting in another day of moderate to strong northerly winds through Monday. Therefore, AIRMET Tango, for low level turbulence at or below 9k feet, south through west of all mountain ranges of all islands, continues on. The low to the northeast of the islands has nudged the jetstream over the islands this evening. So we can expect a deep layer of light to moderate high level turbulence, between fl200 and fl400. We do not see much change through Monday as this jet remains over the islands. A cold patch of middle and high clouds continues to exit the eastern part of the island chain. These clouds were thick enough to contain some frozen precipitation, resulting in a few reports of light to moderate rime by aircraft flying through it earlier today. The bulk of this airmass will clear the islands by 1000 utc. There are a few showers embedded in this low level northerly flow, not enough to warrant AIRMET Sierra for to mountain obscuration, however. The tops of these low clouds are around 8k feet. && .MARINE... A nearly stationary area of low pressure east and northeast of the state along with a series of reinforcing highs building northwest of the island chain, will keep moderate to strong north- northeasterly winds in place across the marine area through the middle of the week. These strong winds in combination a series of northwest swells will produce Small Craft Advisory (SCA) conditions for most of the marine zones through much of the work week. A series of new, moderate to large, northwest swells will move through the islands during the week. The long period forerunners of the first swell are beginning to arrive at buoys 51001 and 51101, however this swell is running several hours later than predicted by the Wave Watch III guidance. This swell will continue to fill in overnight and will peak around the High Surf Advisory (HSA) level across north and west facing shores Monday into Monday night, then lower Tuesday. The second northwest swell is expected to build Tuesday night and Wednesday, then peak close to warning levels late Wednesday night and Thursday. This swell will then slowly lower through the end of the work week. Another northwest swell may then bring advisory level surf to north and west facing shores next weekend. A north to northeast swell generated by a gale low northeast of the state will produce rising surf along exposed shores over the next couple of days. Surf is expected to peak above the east- facing shores HSA threshold Monday night through Wednesday, then slowly decline through the rest of the week. && .HFO WATCHES/WARNINGS/ADVISORIES... High Surf Advisory from 6 AM Monday to 6 AM HST Tuesday for Niihau-Kauai Windward-Kauai Leeward. High Wind Warning until 6 AM HST Tuesday for Big Island Summits. Small Craft Advisory until 6 AM HST Tuesday for Kaiwi Channel- Maui County Leeward Waters-Maalaea Bay-Pailolo Channel- Alenuihaha Channel-Big Island Windward Waters-Big Island Leeward Waters-Big Island Southeast Waters. Small Craft Advisory from midnight tonight to 6 AM HST Tuesday for Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters-Kauai Channel. && DISCUSSION...Gibbs AVIATION...Lau MARINE...Jelsema
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 3:16 PM HST | Wind Advisory | HFO | Hawaii | 4 hr |
| Jan 27, 3:28 PM HST | High Surf Advisory | HFO | Hawaii, Honolulu, Kauai, Kalawao | 7 days |
| Jan 27, 7:12 PM HST | High Wind Warning | HFO | Hawaii | 32 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.